I'm currently on detox from a Vicodin addiction. I'm on day 4 of the detox. The worst thing I'm experiencing is the fatigue and extreme lack of energy. I already have energy issues anyway, so it's really bad.
Other people on the support forums are recommending L-Tyrosine to help with energy. However, they said not to take it with antidepressants. I was put on Effexor for anxiety. The dosage I'm taking is 37.5mg and I take it once every evening. L-Tyrosine is to be taken in the morning...since there is quite a gap between the two, would it be safe?
I'm currently on Adderall as well for ADD, but I only take it as needed. I don't want to end up putting myself in a dangerous position or giving myself possible cardiac issues. I'm a 25 year old female, by the way.
Do not mix those drugs or take medications that are not prescribed to you. If all you are feeling is lack of energy, you are doing quite well. Instead of taking more medication , allow your system to find its base line and fight for itself. Every time you take a medication for a function your body cease to work for that same function. Get yourself to walk around and try to do some exercising . You are doing great..Keep strong.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.